# SDR 2012FA0000233

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N33MV
- Make and model: Piper PA-31-350
- Aircraft serial: 318252035
- Aircraft time: 7,258 hours
- Engine: Lyc TIO540J2BD
- Engine time: 6,608 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 565583
- Condition: Leaking
- Location: Fuel System
- Part time: 7,258 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PILOT SMELLED FUEL.  AFTER LOOKING AROUND THE COCKPIT, PILOT NOTICED A SMALL FUEL STAIN ON THE COPILOT'S CARPET.   THE ACFT IMMEDIATELY DEVERTED TO THE NEAREST AIRPORT.  AFTER TROUBLESHOOTING, FOUND FUEL FLOW INDICATOR FLEXABLE FUEL HOSE PETRIFIED AND SEEPING FUEL DUE TO AGE.  R & R FLEXIBLE RUBBER FUEL LINE TO FUEL FLOW INDICATOR USING 111 (MIL-H-8795) ASSEMBLED FUEL HOSE.
